# SDR AALA980157

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 2588880901
- Condition: Defective
- Location: Tail
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1017 - ON TAKEOFF MIA EXPERIENCED RUDDER PROBLEMS, INTERMITTENT YAW IN FLIGHT.  DECLARED EMERGENCY AND RETURNED TO MAI.  LANDED MIA WITHOUT INCIDENT.  REPLACED UPPER AND LOWER YAW DAMPER COUPLERS.  ACCOMPLISHED ALL REQUIRED TESTS PER MM.  ACCOMPLISHED LMP TESTS WITH NORMAL RESULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
